# SDR GTIA2024060138151

- Difficulty date: May 29, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 14,577 hours, 6,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 56576
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 5,579 hours, 2,362 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGA PHONE INOP-REMOVED AND REPLACED FWD MEEGAPHONE IAW A320 EMER EQUIP DRAWINGS
